# SDR SWAA2021090304845

- Difficulty date: August 7, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT IS CRACKED; FWD CARGO BAY BS 500A-500B; RBL 24; WL 154 ; / [01] FOUND THERE TO BE NO ALLOWABLE DAMAGE FOR THIS PART THEREFOR IT IS ONLY REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-O STEP 9.; [02] REMOVED BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT; FCB BS 500A-500B; RBL 24; WL 154 PER SRM 51-40-02-0G-0; [03] UPDATED MEASURMENT - MATERIAL THICKNESS; [04] LOCATED AND DRILLED NEW BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT; FWD CARGO BAY 500A-500B; RBL24; WL154; ITEM: 143A7510-12; LOT NUMBER: 1465575-8 IAW SRM 51-40-05-0G-0 AND DWG 143A75O5.  OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION #4. OK TO INSTALL BAFFLE GIVEN.; [06] INSTALLED BAFFLE AT FCB BS-500A TO BS-500B RBL 24 WL 154 IAW SRM 51-40-02-0G -0 AND DWG# 143A7505 REV-D; [07] CORRECTED REPAIR TYPE.; [08] VERIFIED INSTALLATION OF BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT IN FCB BS 500A-500B; RBL 24; WL 154 IAW SRM 51-40-02-0G -0 AND DWG # 143A7505.; [09] VERIFIED TASK IS COMPLETE.
